MathSciNet Relay Station
MathSciNet bibliographic data
MR1216818 47D25
Lambrou, M. S.; Longstaff, W. E. Spatiality of isomorphisms between certain reflexive algebras. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1065–1073.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement